Busca avançada
Ano de início
Entree


Limit cycles in piecewise quadratic Kolmogorov systems

Texto completo
Autor(es):
Da Cruz, Leonardo Pereira Costa ; Oliveira, Regilene ; Torregrosa, Joan
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION; v. 152, p. 16-pg., 2026-01-01.
Resumo

We study planar piecewise quadratic differential systems of Kolmogorov type. Specifically, we consider systems with both coordinate axes invariant and with a separation line that is straight and distinct from the invariant axes. The main results concern two different aspects. First, the center problem is solved for certain subclasses. Second, using this classification, the bifurcation of limit cycles of crossing type is investigated. We contrast the nature of Hopf-type bifurcations in smooth and piecewise smooth settings, particularly regarding the bifurcation of limit cycles of small amplitude. The classical pseudo-Hopf bifurcation is analyzed in the Kolmogorov systems class. It is worth highlighting that, in contrast to the smooth Kolmogorov quadratic systems, which have no limit cycles, the piecewise case exhibits at least six. Furthermore, we show that the maximal weak focus order, eight, does not necessarily yield the maximal number of small-amplitude limit cycles. (AU)

Processo FAPESP: 21/14987-8 - Bifurcação de ciclos limites em sistemas suave por partes e uma aplicação em Medicina
Beneficiário:Leonardo Pereira Costa da Cruz
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 22/14484-9 - Aplicações em biologia de equações diferenciais por partes
Beneficiário:Leonardo Pereira Costa da Cruz
Modalidade de apoio: Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado